# SDR AALA200802511A

- Difficulty date: October 31, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 73,847 hours, 11,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T85134
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR SILL WEB HAD CORROSION BLENDED AT LOWER FORWARD OUTBOARD SIDE AT STATION 615.  REPAIRED IN ACCORDANCE WITH MRB 767 3336.
